# SDR AALA20002157

- Difficulty date: December 31, 2000
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT OVERWING EMERGENCY EXIT LIGHT DAMAGED.  REPLACED AFT OVERWING EMERGENCY EXIT LIGHT SOCKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
